# SDR SWAA2020051975116

- Difficulty date: May 4, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT L.B.L 31; W.L. 154. / REPAIRED CRACKS AT L.B.L 31; W.L. 154 AT B.S. 663 LOWER COMPOSITE BULKHEAD IAW SRM 51-70-04-2R-10.
